ITP OpenIR  > 理论物理所2014年知识产出
Lichnerowicz-type theorems for self-gravitating systems with nonlinear electromagnetic fields
Cao, LM; Peng, YX; Xu, JF; Cao, LM (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
2014
发表期刊PHYSICAL REVIEW D
ISSN1550-7998
卷号90期号:2页码:24046
摘要We consider a self-gravitating system containing a globally timelike Killing vector and a nonlinear Born-Infeld electromagnetic field and scalar fields. We prove that under certain boundary conditions (asymptotically flat/anti-de Sitter) there cannot be any nontrivial field configurations in the spacetime. To explore nontrivial solutions, one should break any of the conditions we imposed. The case with another type of nonlinear electromagnetic field is also analyzed, and similar conclusions have been obtained under certain conditions.
部门归属[Cao, Li-Ming ; Peng, Yuxuan ; Xu, Jianfei] Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China ; [Cao, Li-Ming] Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China
关键词Proof
学科领域Physics
资助者National Natural Science Foundation of China [11205148, 11235010] ; National Natural Science Foundation of China [11205148, 11235010] ; National Natural Science Foundation of China [11205148, 11235010] ; National Natural Science Foundation of China [11205148, 11235010]
DOI10.1103/PhysRevD.90.024046
URL查看原文
收录类别SCI
语种英语
资助者National Natural Science Foundation of China [11205148, 11235010] ; National Natural Science Foundation of China [11205148, 11235010] ; National Natural Science Foundation of China [11205148, 11235010] ; National Natural Science Foundation of China [11205148, 11235010]
WOS记录号WOS:000339565000004
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15708
专题理论物理所2014年知识产出
通讯作者Cao, LM (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
推荐引用方式
GB/T 7714
Cao, LM,Peng, YX,Xu, JF,et al. Lichnerowicz-type theorems for self-gravitating systems with nonlinear electromagnetic fields[J]. PHYSICAL REVIEW D,2014,90(2):24046.
APA Cao, LM,Peng, YX,Xu, JF,&Cao, LM .(2014).Lichnerowicz-type theorems for self-gravitating systems with nonlinear electromagnetic fields.PHYSICAL REVIEW D,90(2),24046.
MLA Cao, LM,et al."Lichnerowicz-type theorems for self-gravitating systems with nonlinear electromagnetic fields".PHYSICAL REVIEW D 90.2(2014):24046.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Cao, LM]的文章
[Peng, YX]的文章
[Xu, JF]的文章
百度学术
百度学术中相似的文章
[Cao, LM]的文章
[Peng, YX]的文章
[Xu, JF]的文章
必应学术
必应学术中相似的文章
[Cao, LM]的文章
[Peng, YX]的文章
[Xu, JF]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。